# SDR UALA2009090802816

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 40,874 hours, 4,881 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOP AT SEAT 9B.  RELAMPED EMERGENCY LIGHT.
